Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

On Adderal for ADD. Poor apetite, anemic, tiredness, dizziness, poor vision, constant headaches. Reason?

I think I am anemic. Im 17 years old and have been a vegetarian all my life. I crave ice all the time. I don t eat much because I take adderal for ADD and I am never hungry. Without the medication I am tired all the time even with enough sleep. I feel dizzy a lot too. My vision has also gotten increasly worse. I have constant headaches as well. What do you think it could be?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your dilemma. I suggest that you consult your doctor who has advised you Adderal and discuss if the dose can be reduced. As you mention your vision has deteriorated and you have constant headaches, it is all the more reason to get an evaluation done.

Regarding anaemia, it can be diagonsed by a simple blood test which your doctor can arrange to be performed.

I hope I have responded to your query.

Wishing you all the best.


Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor